کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4634858 1340701 2007 6 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Some variants of Chebyshev–Halley methods free from second derivative
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Some variants of Chebyshev–Halley methods free from second derivative
چکیده انگلیسی

In this paper, we present some new modifications of Chebyshev–Halley methods free from second derivative. The convergence analysis shows that the new methods are third-order convergent and require one function and two first derivative evaluations per iteration. Several numerical examples are given to illustrate the performance of the presented methods.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 191, Issue 1, 1 August 2007, Pages 193–198
نویسندگان
,